# SDR DALA2017033102604

- Difficulty date: March 13, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 88,072 hours, 12,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Not Reported
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STIFFENER BS 246, LBL 40.  REPAIRED IAW SRM 53-10-51.
